# SDR SWAA2025090409515

- Difficulty date: August 29, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 29,024 hours, 14,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA SEAT INBOARD FLASHLIGHT INDICATION LIGHT DOES NOT ILLUMINATE FORWARD FLIGHT ATTENDANT INBOARD FLASHLIGHT INDICATION LIGHT DOES NOT ILLUMINATE.   UPON FURTHER INVESTIGATION; FOUND THAT FWD FA SEAT INBOARD FLASHLIGHT WAS NOT SEATED IN THE MOUNT CORRECTLY. REPOSITIONED AND OPS CHECKED. OPS CHECK GOOD IAW AMM 25-64-00-200-802.
